Analytical representations of solutions to multidimensional inverse problems for evolutionary equations : Journal of Inverse and Ill-Posed Problems Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Analytical representations of solutions to multidimensional inverse problems for evolutionary equations

Yu. E. ANIKONOV

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 3, Issue 4, Pages 259–267, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1995.3.4.259, October 2009

Publication History

Published Online:
2009-10-09

Comments (0)

Please log in or register to comment.